# SDR QXEA2009060900442

- Difficulty date: June 6, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 4,997 hours, 5,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - RT INBD SEAT RAIL AT APPROX STA 35 TO 37.5 HAS LIGHT SURFACE CORROSION ON THE TOP SURFACE.  BLENDED OUT CORROSION IAW RD 8/4-53-2358 GENERAL NOTES 1,3-5.  MEASURED BLENDED AREA AND FOUND LESS THE .045 INCH MATERIAL REMOVED, REMAINING THICKNESS IS .415 INCH.  BLENDED AREA FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-2358.  HFEC IAW NDTM PART 6  51-00-01 AND RD 8/4-53-2358 GENERAL NOTES 2.  NO CRACKS NOTED.  APPLIED FASTWELD EPOXY IAW RD 8/4-53-2358 GEN NOTE 6.
